MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER
Model Number AR-T10E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction of the spring while using the camera head adapter.There was no patient harm associated with the event.
 
Additional Manufacturer Narrative
The device was returned to olympus.The reproducibility of the phenomenon is unknown after inspection of the products.The information obtained from this complaint and the investigation results did not lead to the identification of the cause of the occurrence.A device history review cannot be conducted because lot/serial number information is not available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This supplemental is being submitted to inform additional finding from the final investigation.Please see the updates in section h6.The device was returned for evaluation and the customer's allegation was confirmed.The device evaluation found breakage and deformation of the spring.In addition, external corrosion (coupler and lock unit) was found.A definite root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
This supplemental is being submitted to inform additional finding from the final investigation.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19136181
Report Number3002808148-2024-32280
Device Sequence Number12497225
Product Code GCJ
UDI-Device Identifier04953170023729
UDI-Public04953170023729
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-T10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer06/09/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown